Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOLOGIC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOLOGIC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number
NS2007US
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
The device would not clamp or lock.The vendor said that the device was defective.The operating room rn got another device.The second device worked perfectly.The procedure was completed.
New Search
Submit an Adverse Event Report
Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer
(Section D)
HOLOGIC
marlborough MA 01752
MDR Report Key
7048374
Report Number
MW5073441
Device Sequence Number
13815627
Product Code
MNB
UDI-Device Identifier
25420045501130
UDI-Public
(01)25420045501130(10)17F28RH
Combination Product (Y/N)
N
Initial Reporter State
KY
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
11/16/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
07/28/2018
Device Model Number
NS2007US
Device Lot Number
17F28RH
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
11/16/2017
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1